There are two variants of Migraleve: Yellow and pink, which both contain the analgesics paracetamol and codeine. The yellow variant is designed to address the symptoms of headache and discomfort, whilst the pink variant also addresses symptoms of nausea and vomiting. Recently, a third Migraleve variant was released, Migraleve Ultra, which contains sumatriptan.
The pink tablet is supposed to be taken before the yellow tablet. 
The active ingredients of Migraleve Pink are:
- paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg, codeine phosphate 8 mg and buclizine hydrochloride 6.25 mg.
Other ingredients: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).
The active ingredients of Migraleve Yellow are:
Other ingredients: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).
License and manufacture
The manufacturer is: Gödecke GmbH, Mooswaldallee 1, 79090, Freiburg, Germany.